# SDR IXXA05SMN69S

- Difficulty date: June 23, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECT, EXTERNAL DOUBLER LWR FUSELAGE, STA FS 238.000, L-31R REPAIR EXCEEDS MAX RIVETS SPACING ON SIDES 1 FWD, 2 UPPER AND 4 LOWER ADD ADDITIONAL RIVETS OR REWORK SIDES 1,2 AND 4 TO BRING INTO LIMITS PER SRM BELOW 1.400” SPACING (REF. 822BX-R35).  PERFORMED MAJOR REPAIR IAW DC-8 SRM 53-2-1 FIG 7 EO SEMAN NR 2005866 DATE 06-13-05.  REMOVED EXISTING REPAIR DOUBLER IAW DC-8 SRM 51-1-20D PAGE 21, DC-8 SRM 51-1-21 PAGE 1. FAB`D REPAIR DOUBLER (ALCLAD 7075 T6 0.080”) + (02 EA) INTERNAL FINGER DOUBLER (ALCLAD 7075 T6 0.050”) IAW DC-8 SRM 53-2-1 FIG 7 SHEET 1, 4, DC-8 SRM 53-4-1 FIG 1. ITEM “B”, DC-8 SRM 51-9-0 FIG 68A, DC-8 SRM 51-1-4 PAGE 1.  CLEANED, TREATED AND PRIMED AREA + REPAIR PARTS IAW DC-8 SR
